Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Navel infection, medicine induced gastritis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   hi
Doctor :   Hi
Doctor :  
How can i help you?
User :   i have a belly button infecton and i am gettin realy realy bad pains in my belly and back what can it be ???
Doctor :  
you have mentioned belly button infection
Doctor :  
it needs to be treated aggreasively
User :   yes
User :   i have treatment for it
User :   but i am gettin realy bad belly pains
User :   to
Doctor :   can you provide me the details of the medications you are taking?
User :   it is erthromycin
User :   sorry
Doctor :   i got it

Doctor :  
is this helping you
User :   yea
Doctor :   belly pains means are you experiencing stomach upset?
User :   i just need to know what my belly pains could be
User :   yes

Doctor :   it is the one of the side effect of erythromycin

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor